# SDR GTIA2020020643990

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 19,864 hours, 8,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 10,000 FOR ABOUT 3 MIN FAS REPORT STRONG CHEESE WET PAINT LASTING ABOUT 3 MINUTES AS WE DESCENDED THRU A CLOUD LAYER-PERFROMED TSM 05-50-00 NO ABNORMAL SMELLS NOTED IN CABIN CHECKED ENGINES AND APU FOR LEAKAGES , NONE NOTEDD AC OKAY FOR SERVCIE
